Jump to content

Search the Community

Showing results for tags 'eyes'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Eye Problems, Tics and Twitches, will it get worse? I'm having trouble with my eyes since a bad reaction to a steroid and also since coming of Prozac. My pupils have been smaller since coming off (I read that SSRI'S dilate, so they've probably been dilated for many years) and I've had blurry vision and just "different" vision since the steroid too. Kind of like having a permanent migraine. I feel like I have a hard time focusing. I'm sensitive to colors. Things look weird. Driving feels weird. Super sensitive to light and visuals. I went to eye doctor and of course they didn't find anything or do anything helpful. I have eye pain. I feel like my eyes are strained, muscles behind them have tremors too, and maybe aren't working right. And like I have a haze or veil or everything. I'm scared obviously and don't know what to do. Also facial tics and spasms seem to be getting worse, as well as other tremors.
  2. Hi all, I’ve seen a thread on eye issues but seems to have largely gravitated towards floaters and away from what I’ve read to be a rather rare symptom on this site, and sometimes one of the most troubling symptoms (it certainly is for me!). I want to make a space for the question - Do you have visual snow with any associated symptoms? How do you cope, and has it gotten any better or gone completely? Symptoms of this WD induced syndrome include: - Visual snow/static, often described as a haze over solid objects or colours all the time, or in certain lighting. - Tinnitus, in both ears or just one. - After images (palinopsia). Negative or positive, maybe both. Some can trail or ‘run after’ the object in motion, while some can freeze into your field of view. Lights do this quite obtrusively. - Flashes of light in the dark or with your eyes closed. - Photophobia/light sensitivity. - Nyctalopia/impaired night vision. - Just a sense that your vision isn’t quite right. - Double vision/ghosting of text (e.g. white text on a black background) Other accompanying symptoms: - Derealisation/Depersonalisation. - Brain fog. - Muscle twitches. Any insight on this and your experience would be lovely, for I and for others. I’ve seen this dissipate completely for some, whilst remain for others - it’s quite a hard symptom to come to grips with.
  3. Hi everyone and Alto! A few months back (nov. 2013) I was prescribed 150mg Effexor because my depression wasn't "responding" to citalopram 40mg after a 'nervous breakdown'. Come to find out it was actually a horrible reaction that I was having to Ambien . . . horrible anxiety, fear and depression - suicidal thoughts. Anyway, I am beyond all that now, praise God. However, I noted that I did not respond particularly well to the Effexor . . . dry eyes, dry mouth, ear pain and flu-like symptoms were just some of the fun I experienced while trying to acclimate to the medicine. I did some research and decided that I wanted off of this stuff, and knew the best way to do it quickly was to cross-taper back to citalopram, which I had been on many times in my past. I did it over a period of four weeks (150 down to 112.5 then to 75 then to 37.5 of effexor while dosing up from 10 to 20 to 30 to 40 of citalopram). I avoided the horrible effects of withdrawal for the most part, except for headaches, but now I'm three weeks out from completing the cross taper and I'm just now having extreme fatigue (even though I'm sleeping again 6 hrs or so / night) and droopy, painful, strained / fatigued eyes. I don't feel like I wake up until the afternoon some days! It comes and goes too, not consistently every day - varies in intensity. My question is, is this normal to have a delay of symptoms even after a (seemingly) successful cross taper of medicines? My long term goal is to get completely off of citalopram (been on it off and on since 1998) . . . and I will be doing that VERY, VERY slowly, beginning six months from now. Just want to make sure that it is withdrawal from Effexor and not some other health issue. I should also note that I never had any vision problems before Effexor, and have been checked by an eye doctor - no issues, 20/20 vision. I am 33 yrs old. Thanks for all your help and responses!!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy